Reply To: Questions about swallowing difficulties?

Home The Candida Forum Candida Questions Questions about swallowing difficulties? Reply To: Questions about swallowing difficulties?

#97731

Kristy
Member
Topics: 5
Replies: 14

Kag;36108 wrote: I just wanted to let you know that I had a horrible response to Cipro. I was on it once, about a year or so ago and thought I was going nuts after only two days! I called my doctor and said switch this antibiotic now! I felt very agressive and like I was about to snap, kind of like PMS on steroids. It was awful. I am so sorry that you are going through this.

HiI Kag thanks for your support and info. Most don’t ask that questions so nicely. I really urge you to look back at when you took cipro. Many people don’t start having there severe side effects until about 6 months after there last dose is discontinued. I know from watching Kristys reaction and also from the numerous articles I have read on Fluoroquinolone’s that even the regular medical community knows that people even young athletes have been know to have tendon ruptures as far as 6 months out. There are numerous situations and things it can effect,and it doesn’t take much. Don’t know much about your condition or if you even have a problem but I can send you some links if you would like to see if anything weird you have gone through since then may not be from candida but actually from the mitochondrial DNA damage that Fluoroquinolone’s can cause. ( they’re even used in chemotherapy because they can kill cancer cells, have shown advocacy in fighting viruses and even more, really scary crap) hopefully that is not the case for you but Kristy took only one pill last time and it was insane. The craziest part is that she had taken it before without noticing any real problems. The book bitter pill is about a women who took one pill of antibiotic Fluoroquinolone’s and went completely insane. It’s actually New York Times best seller.